# SDR 98ZZZX1016

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134KA
- Make and model: Kaman K-1200
- Aircraft serial: A940006
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Pump
- Part number: K94120107
- Condition: Failed
- Location: M/R Gearbox
- Component: K974002009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD TO REMOVE TRANSMISSION FOR DAMAGED OIL PUMP DRIVE GEAR CAUSED FROM OIL PUMP SEIZURE (NO SHEAR SHAFT ON OIL PUMP).  DATE OF INCIDENT 1-20-97.
